# SDR SWAA2024092329184

- Difficulty date: August 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) PASSENGER CABIN FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540 BL0 TO LBL 24.75 2024-504405<[01] REPLACED FLOOR STRUCTURE SUPPORT AND FASTENERS LOCATED ON PASSENGER CABIN STA 540;BL 0 TO RBL 24.75 IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A0060 SHEET 36 REV A.  SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED ; RII I  SEE INDIVIDUAL SIGN OFF BELOW
